I started losing hair a year ago. Probably after starting my job. Mainly hairs on my temples and side hairs on the front part of my head. I was using Nutrafol tablets and have used it for about four months now and have not seen any results. Please help.
Thank you doctor,
I have read that after stopping Minoxidil hair will start falling again and Finasteride has some side effects affecting sex drive. Is this true? If yes, can you please suggest something natural?
Welcome back to icliniq.com.
Minoxidil once started you have to continue it for as long as you want your hair, regarding Finasteride it causes erectile dysfunction in only 0.5 % of the cases. Look this androgenetic alopecia is otherwise only going to proceed if Minoxidil is not started on time. These both are FDA approved and there is no other FDA approved treatment.
Anecdotal reports are there of various medicines but nothing works like it. So I would advise you to start it as soon as possible, later you may regret as your disease is going to increase and it may not work that effectively in later stages of the disease.
Was this answer helpful?|
Query: Hello doctor, I am facing hair fall from the last 4 to 5 months. Also facing graying of hairs from last three years. Read Full »
Query: Hello doctor,I am a 22 year old male, height 5 feet and 5 inches and weight 66 kg. I first started experiencing hair fall a year ago, and after taking homeopathy treatment, there was a good improvement in a couple of months. I did not have any hair fall for eight to nine months. But, from the last ... Read Full »
Query: Hi doctor, Last year, I noticed hair fall. Then, I had a surgery for appendix and post surgery my hair fall increased severely. I have checked vitamin D, B12 and ferritin levels. Everything is normal. Since, I am a vegetarian my doctor put me on some multivitamin tablets. I am also taking biotin tab... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now